Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Errata to ``A new fixed point theorem
and its applications"


Author: Xian Wu
Journal: Proc. Amer. Math. Soc. 126 (1998), 2197-2197
MSC (1991): Primary 47H04, 47H10, 52A07, 90D13
MathSciNet review: 1487346
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H04, 47H10, 52A07, 90D13

Retrieve articles in all journals with MSC (1991): 47H04, 47H10, 52A07, 90D13


Additional Information

Xian Wu
Affiliation: Department of Mathematics, Yunnan Normal University, Kunming, Yunnan, 650092, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04773-X
PII: S 0002-9939(98)04773-X
Received by editor(s): October 17, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society